Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Noticed hard lump and aching on leg. Painful to touch. Looking for cure

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5293 Questions
Last night my right leg started aching and a lump started forming on my leg about the size of a quarter,but round and hard. Hurts when I stand up, and painful to touch

Posted Tue, 30 Oct 2012 in General Health
Answered by Dr. Sudhir Kumar 39 minutes later
Thank you for contacting Healthcare magic.

There are two possibilities-
1. Cellulitis- since you are a diabetic, infection of the sub-dermal tissue causing cellulitis is a possibility. In this condition, there may be warmth over the lump. In addition, it may be reddish and tender to touch. Fever may be present. If these symptoms are there, you may require antibiotics.

2. Small hematoma (blood collection in the soft tissues)- if there is a trivial injury or if you have taken aspirin, this may be a possibility, otherwise no.

As of now, there is no need to worry. You could use anti-inflammatory drugs such as diclofenac or ibuprofen. If it reduces, well and good. If not, you may see your GP.

I hope it helps. Please get back if you have any more queries.
Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor